# SDR SAJFCAL2010001

- Difficulty date: March 12, 2010
- Submitted: March 22, 2010
- Operation: Air carrier
- Aircraft: N18608
- Make and model: Boeing 737809
- Aircraft serial: 28406
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING DAILY CHECK, FUEL SEEPING TRACE WAS FOUND ON LT FUEL TANK ACCESS PANEL 532LB. THE ACCESS PANEL WAS REMOVED AND A CRACKED DOME WAS FOUND.  MFG HAS FOUND THAT A BUILD-UP OF MOISTURE IN THE PANEL DOME CAN CAUSE A CRACK AFTER GOING THROUGH MUTIPLE FREEZE AND THAW CYCLES THAT OCCUR DURING FLIGHT. SINCE 2009, THIS CARRIER HAS PERFORMED FLEETWIDE INSP OF FUEL TANK ACCESS PANEL AND REPLACEMENT WITH NEW GASKET AND RUBBER SEAL ON THE ACCESS PANEL. HOWEVER, THE SITUATION KEEPS OCCURING.   (B-18608).
